# SDR RAIA960714

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Gaskets
- Part number: 8961151
- Condition: Leaks
- Location: Rt Engine
- Part time: 300 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7350 - RIGHT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE RIGHT ENGINE P3 GASKETS.  PERFORMED GROUND RUNS.   ENGINE TT, 9,871.0 HOURS.  (X)
